# SDR SWAA2023092794238

- Difficulty date: August 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 222DF HAS CORRODED INSERTS<[01] REMOVED AND REPLACED INSERT'S AT MAIN CABIN FLOOR PANEL # 222 DF REF SRM 53-00-50-2R-0;[02] VERIFIED INSERTS INSTALLATION
